MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ORANGE NAVLOCK INSTRUMENT TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC ORANGE NAVLOCK INSTRUMENT TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734683
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The instrument tracker was returned to the manufacturer for evaluation.Testing found that side tabs were removed at the tip of the tracker.It was noted that with markers attached and seated, good geometry and divot error readings returned with normal tracking.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the orange instrument tracker used alongside the navigation system was defective.There was no patient present when this issue was identified.

Brand Name
ORANGE NAVLOCK INSTRUMENT TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10511307
Report Number1723170-2020-02400
Device Sequence Number16892310
Product Code OLO
UDI-Device Identifier00763000076634
UDI-Public00763000076634
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734683
Device Catalogue Number9734683
Device Lot Number190711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1